# SDR SCNA00090

- Difficulty date: August 12, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Aircraft time: 73,812 hours, 27,020 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: 1058V04002
- Part serial: 6326590
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE NUMBER ONE ENGINE REMAINED AT IDLE.  THE TAKEOFF WAS ABORTED.  REMOVED AND REPLACED PRBC AND START BLEED CONTROL VALVE.  OPERATIONAL CHECKS GOOD.
